Duality and singular continuous spectrum in the almost Mathieu equation

A. Y. Gordon Department of Mathematics, University of North Carolina at Charlotte S. Jitomirskaya Department of Mathematics, University of California Y. Last Division of Physics, Mathematics and Astronomy, California Institute of Technology B. Simon Division of Physics, Mathematics and Astronomy, California Institute of Technology

TBD mathscidoc:1701.331836

Acta Mathematica, 178, (2), 169-183, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 211 downloads ] [ 0 comments ] [ Cited by 54 ]
@inproceedings{a.1996duality,
  title={Duality and singular continuous spectrum in the almost Mathieu equation},
  author={A. Y. Gordon, S. Jitomirskaya, Y. Last, and B. Simon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328946058545},
  booktitle={Acta Mathematica},
  volume={178},
  number={2},
  pages={169-183},
  year={1996},
}
A. Y. Gordon, S. Jitomirskaya, Y. Last, and B. Simon. Duality and singular continuous spectrum in the almost Mathieu equation. 1996. Vol. 178. In Acta Mathematica. pp.169-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328946058545.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved